# SDR SIMA980551

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: M880507032
- Condition: Shorted
- Location: Nlg Ww
- Component: Klixon
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TXK - FLT 3924 - DURING FLIGHT, CREW NOTED EMERGENCY HYDRAULIC LOW LIGHT CAME ON.  CREW BLEW GEAR AND DIVERTED INTO TXK.  NO FURTHER INCIDENTS WERE REPORTED.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND INSTALLED L/G DOOR EXPLOSIVE BOLTS, CHECKED HYDRAULIC LOW LIGHT, AND FERRIED AIRCRAFT TO DFW FOR REPLACEMENT OF 5GB MICROSWITCH.  PERFORMED ROTATION TEST SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.  (X)
